# SDR SWAA2023052441409

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 927-947 WL 174-178.<[01] VERIFIED APPLICABILITY IAW SRM 53-70-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE. REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 867-887 WL 161-166 IAW SRM 51-10-02-0G-0;[02] COMPLETED STEP 1-2;[03] COMPLETED STEPS 1 AND 2. VERIFIED MEASUREMENT TABLE;[04] RECIVED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT LOT 1480526-2 AT RBL 21 BS 927-947 WL 174-178.; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A7501.-;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED COMPLETE.
